# SDR USAA010395

- Difficulty date: April 1, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,146 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 4 INCHES, BS 747 PLUS 3 INCHES, STRINGER 18R.  INSTALLED REPAIR DOUBLER, SRM 53-30-3 FIG 1.  (M)
